# SDR AALA016028

- Difficulty date: March 12, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE ENTRY, EMERGENCY FLOOR LIGHT ROWS 24 TO REAR INOPERATIVE.  CHECKED ALL WIRING AT SEAT 29DEF, CHECKS NORMAL.  REMOVED PLACARD CLEARED MIC.  (M)
